# SDR Z1RA76010232022

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76D
- Aircraft serial: 761038
- Aircraft time: 5,489 hours
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 7655009005111
- Part serial: 518
- Condition: Worn
- Location: Zone 200
- Part time: 5,489 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC GEN BEARING LIGHT ILLUMINATED IN FLIGHT.
